# SDR SWAA2023101195571

- Difficulty date: August 30, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON POSITION LOWER SIDEWALL 242ZDW PASSENGER CABIN 1EA 2023-549880<[01] REPLACED BATTERY PACK ON POSITION LOWER SIDEWALL 242ZDW PASSENGER CABIN 1EA IAW B737-800 AMM 33-51-06-960-805 SEEE INDIVIDUAL SIGN OFF BELLOW;[02] REPLACED BATTERY PACK ON POSITION LOWER SIDEWALL 242ZDW PASSENGER CABIN 1EA IAW B737-800 AMM 33-51-06-960-805 SEEE INDIVIDUAL SIGN OFF BELLOW
